# SDR SWIA200312543

- Difficulty date: October 3, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 26,054 hours, 34,411 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX ENTRY AREA; FLOORBOARD FRAMES, CORROSION AT VARIOUS LOCATIONS AS MARKED.  DISCOVERED DURING C-CHECK.  REPLACED CENTER FLOORBOARD BRACKET AFT OF GALLEY AND REMOVED, TREATED AND PRIMED NUMEROUS SURFACE CORROSION AREAS IAW SRM 51-10-02.
